Cookie policy notice

By continuing to use this site you agree to our cookies policy below:
Since 26 May 2011, the law now states that cookies on websites can ony be used with your specific consent. Cookies allow us to ensure that you enjoy the best browsing experience.

This site is intended for health professionals only

At the heart of general practice since 1960

GPs on poison terror alert

The NHS has been put on alert after police found traces of ricin poison at a London flat last week, raising concerns of a biological terrorist attack.

The Department of Health warned GPs to be on the lookout for the early effects of

ricin poisoning, such as fever, gastrointestinal upset and coughing.

No antidote is known and treatment can only be supportive.

Rate this article 

Click to rate

  • 1 star out of 5
  • 2 stars out of 5
  • 3 stars out of 5
  • 4 stars out of 5
  • 5 stars out of 5

0 out of 5 stars

Have your say